Jump to ContentJump to Main Navigation

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, J. / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Zanolin, Fabio

4 Issues per year

IMPACT FACTOR increased in 2013: 0.340
5-year IMPACT FACTOR: 0.354
Mathematical Citation Quotient 2013: 0.21

VolumeIssuePage

Issues

Volume 19, Issue 1 (Mar 2012)

Stability estimates for the multidimensional elliptic obstacle problem

Ahmad, Naveed / Shashiashvili, Malkhaz

Page 1

Published Online: 02/29/2012

Convergence of modification of the Durrmeyer type -Baskakov operators

Cai, Qing-Bo / Zeng, Xiao-Ming

Page 49

Published Online: 02/29/2012

On some ideal defined by density topology in the Cantor set

Frankowska, Marta / Nowik, Andrzej

Page 93

Published Online: 02/29/2012

On the nonexistence of blowing-up solutions to a fractional functional-differential equation

Kirane, Mokhtar / Medved', Milan / Tatar, Nasser-eddine

Page 127

Published Online: 02/29/2012

Two-weight inequalities for multilinear maximal operators

Li, Wenming / Xue, Limei / Yan, Xuefang

Page 145

Published Online: 02/29/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.